# SDR FDEA201005251654

- Difficulty date: May 25, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 67,721 hours, 30,605 cycles
- Engine: Ge CF66D
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: ADA00061
- Condition: Damaged
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT RT NR 3 DOOR PLUG MOST UPPER BEAM AFT END FOUND DAMAGED.  MAIN DECK CARGO COMPARTMENT RT 3 DOOR AREA REMOVED IAW SRM 51-31-  01 VOL. II   REV. 96. REPAIR CLASSIFIED AS MINOR IAWAS PER GMM 6-2-100, REV. 110.
